MAUDE Adverse Event Report: MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH MED-EL MAESTRO COCHLEAR IMPLANT SYSTEM; EXTERNAL COMPONENT

MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH MED-EL MAESTRO COCHLEAR IMPLANT SYSTEM; EXTERNAL COMPONENT
Model Number FINETUNER ECHO [FINETUNER 2]
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Codes Failure of Implant (1924); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A finetuner echo was returned to service and repair.According to the repair request form there was no output or signal.Upon preliminary investigation at service and repair it was determined there is failure of the tantalum capacitor.
 
Additional Manufacturer Narrative
The device has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
 
Additional Manufacturer Narrative
Conclusion: according to the information received, a fine tuner echo was sent to service repair due to not functioning.During device investigation a failed capacitor was detected which was clearly the reason for the reported issue.Upon preliminary investigation at service and repair it was determined there was a failure of the tantalum capacitor.This is a final report.
 
Event or Problem Description
A fine tuner echo was returned to service and repair.According to the repair request form there was no output or signal.The device was a loaner which was used in the office for testing.No injuries have been reported.

Brand Name
MED-EL MAESTRO COCHLEAR IMPLANT SYSTEM
Common Device Name
EXTERNAL COMPONENT
Manufacturer (Section D)
MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH
innsbruck
AU 
Manufacturer Contact
laura simonotti
fuerstenweg 77a
innsbruck 6020
AU   6020
57788
MDR Report Key15543159
Report Number9710014-2022-00750
Device Sequence Number12408428
Product Code MCM
UDI-Device Identifier09008737373429
UDI-Public(01)09008737373429
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
P000025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberFINETUNER ECHO [FINETUNER 2]
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/31/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2022
Supplement Date Received by Manufacturer10/03/2022
Initial Report FDA Received Date10/05/2022
Supplement Report FDA Received Date10/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown